# SDR 2DYA202312200347

- Difficulty date: November 12, 2023
- Submitted: December 20, 2023
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 13088
- Aircraft time: 72,717 hours, 30,821 cycles
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Jackscrew
- Part number: 32755144
- Condition: Sheared
- Location: Zone 400
- Part time: 83,342 hours, 10,776 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT FOUND DURING MAINTENANCE OF T/R REASON FOR REPORTABLE DELAY.
